Alert archive / California / Wind Advisories in 2009
Wind Advisory 8, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Feb 1, 2009, 2:22 PM PST for Los Angeles County, California. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2009, 2:22 PM PST (22:22 UTC)
- Expired
- Feb 2, 2009, 3:00 PM PST
- In force
- 25 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 012222 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 222 PM PST SUN FEB 1 2009 ...GUSTY NORTHEAST WINDS TO CONTINUE OVER PORTIONS OF SOUTHERN CALIFORNIA... .BUILDING SURFACE HIGH PRESSURE OVER NORTHERN UTAH WILL CONTINUE TO INCREASE NORTHEAST FLOW OVER LOS ANGELES AND VENTURA COUNTIES. THE RESULTING WINDS WILL BE GUSTY IN NATURE...WITH THE STRONGEST GUSTS EXPECTED OVER THE MOUNTAINS AND THE SANTA CLARITA VALLEY. THESE WINDS WILL CONTINUE INTO MONDAY AFTERNOON THEN WEAKEN. CAZ053-054-020600- /O.NEW.KLOX.WI.Y.0008.090201T2222Z-090202T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 222 PM PST SUN FEB 1 2009 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST MONDAY. AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH GUSTS TO AROUND 45 MPH WILL CONTINUE THROUGH MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING...ESPECIALLY THROUGH PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ088-020600- /O.NEW.KLOX.WI.Y.0008.090201T2222Z-090202T2300Z/ SANTA CLARITA VALLEY- 222 PM PST SUN FEB 1 2009 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST MONDAY. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 AND 25 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE THROUGH EARLY MONDAY AFTERNOON...EXCEPT FOR A BRIEF LULL POSSIBLE THIS EVENING. THE STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KITTELL
4 follow-up statements
000 WWUS76 KLOX 020446 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 846 PM PST SUN FEB 1 2009 ...GUSTY NORTHEAST WINDS TO CONTINUE OVER PORTIONS OF SOUTHERN CALIFORNIA... .A BUILDING SURFACE HIGH PRESSURE SYSTEM OVER NORTHERN UTAH WILL INCREASE NORTHEAST FLOW OVER LOS ANGELES AND VENTURA COUNTIES TONIGHT. GUSTY SANTA WINDS WILL OCCUR OVER THE MOUNTAINS AND THE SANTA CLARITA VALLEY. THESE WINDS WILL CONTINUE INTO MONDAY AFTERNOON THEN WEAKEN. CAZ046-021300- /O.EXA.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 846 PM PST SUN FEB 1 2009 ...WIND ADVISORY IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE SANTA MONICA MOUNTAINS. THIS ADVISORY IS IN EFFECT UNTIL 3 PM PST MONDAY. AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS TO AROUND 45 MPH WILL DEVELOP LATER TONIGHT AND PERSIST THROUGH MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING...ESPECIALLY THROUGH PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-021300- /O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 846 PM PST SUN FEB 1 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE TO DEVELOP TONIGHT AND PERSIST THROUGH MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING...ESPECIALLY THROUGH PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ088-021300- /O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ SANTA CLARITA VALLEY- 846 PM PST SUN FEB 1 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A WIND ADVISORY FOR THE SANTA CLARITA VALLEY. THIS ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE TO DEVELOP TONIGHT AND PERSIST THROUGH EARLY MONDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HALL
000 WWUS76 KLOX 021234 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 434 AM PST MON FEB 2 2009 ...GUSTY NORTHEAST WINDS TO CONTINUE OVER PORTIONS OF SOUTHERN CALIFORNIA... .A MODERATE SURFACE HIGH OVER NORTHERN UTAH WILL CREATE NORTHEAST FLOW OVER LOS ANGELES AND VENTURA COUNTIES. AREAS OF GUSTY NORTHEAST WINDS WILL OCCUR OVER THE MOUNTAINS AND THE SANTA CLARITA VALLEY THIS MORNING AND EARLY AFTERNOON. THE WINDS WILL THEN WEAKEN LATER IN THE AFTERNOON. CAZ053-054-021845- /O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 434 AM PST MON FEB 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-088-021845- /O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- 434 AM PST MON FEB 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
000 WWUS76 KLOX 021806 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1006 AM PST MON FEB 2 2009 ...GUSTY NORTHEAST WINDS TO CONTINUE OVER PORTIONS OF SOUTHERN CALIFORNIA... .A MODERATE SURFACE HIGH OVER NORTHERN UTAH WILL CONTINUE TO BRING NORTHEAST FLOW OVER LOS ANGELES AND VENTURA COUNTIES...WITH GUSTY NORTHEAST WINDS OVER THE MOUNTAINS AND THE SANTA CLARITA VALLEY THROUGH EARLY THIS AFTERNOON. CAZ053-054-022300- /O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 1006 AM PST MON FEB 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH GUSTS TO AROUND 45 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ046-022300- /O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 1006 AM PST MON FEB 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS BETWEEN 15 AND 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE EXPECTED THROUGH PASSES AND CANYONS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ088-022300- /O.CON.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ SANTA CLARITA VALLEY- 1006 AM PST MON FEB 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. AREAS OF NORTH TO NORTHEAST WINDS WILL CONTINUE TO RESTRENGTHEN THIS MORNING TO 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. THESE WINDS WILL CONTINUE THROUGH EARLY THIS AFTERNOON...THEN WEAKEN. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KITTELL
000 WWUS76 KLOX 022252 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 252 PM PST MON FEB 2 2009 CAZ053-054-030000- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 252 PM PST MON FEB 2 2009 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. WINDS WILL CONTINUE TO WEAKEN THROUGH THIS EVENING. ALTHOUGH NORTHEAST WINDS BETWEEN 15 AND 25 MPH WITH LOCAL GUSTS TO AROUND 35 MPH WILL CONTINUE INTO TUESDAY...THESE WINDS WILL REMAIN UNDER ADVISORY STRENGTH...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ CAZ046-030000- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA- 252 PM PST MON FEB 2 2009 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. WINDS HAVE WEAKENED THIS AFTERNOON. ALTHOUGH NORTHEAST WINDS BETWEEN 15 AND 25 MPH WILL REFORM LATER TONIGHT...THEY WILL REMAIN UNDER ADVISORY STRENGTH...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ CAZ088-030000- /O.EXP.KLOX.WI.Y.0008.000000T0000Z-090202T2300Z/ SANTA CLARITA VALLEY- 252 PM PST MON FEB 2 2009 ...WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. WINDS WILL CONTINUE TO WEAKEN THROUGH THIS EVENING. ALTHOUGH NORTHEAST WINDS BETWEEN 15 AND 25 MPH WILL REFORM LATE TONIGHT INTO TUESDAY...THESE WINDS WILL REMAIN UNDER ADVISORY STRENGTH...THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ KITTELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Feb 1, 1:30 PM PST, 52 minutes earlier.
Area forecast discussion, Feb 1, 1:30 PM PST, 52 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 130 PM PST SUN FEB 1 2009 .SHORT TERM (TODAY-WEDNESDAY)... TEMPS DOWN ACROSS THE BOARD AS A SHALLOW MARINE LAYER HAS ASSERTED ITSELF OVER THE AREA. SOME FOG IS STILL LINGERING ALONG THE COAST...WHICH HAS KEPT TEMPS BELOW THE LOWER 60S AT PLACES LIKE LAX. THE CENTRAL COAST AND INTERIOR SLO COUNTY HOWEVER HAVE BEEN SPARED...AS NORTHEAST FLOW HAS ACTUALLY BROUGHT A DECENT DOSE OF WARMING. SOME BREEZY NORTHEAST WINDS HAVE ALSO SURFACED OVER LA/VTU COUNTY. OFFSHORE GRADS WILL INCREASE OVERNIGHT AS A HEALTHY 1040MB SURFACE HIGH STRENGTHENS OVER NRN UTAH. THIS SHOULD STRENGTHEN NORTHEAST FLOW OVER LA/VTU CO TONIGHT INTO MON...AND WILL SOON BE ISSUING A WIND ADVISORY FOR THE MTNS AND SANTA CLARITA VLY. WENT BACK AND FORTH ON WHETHER TO ISSUE ONE...AS THE UPPER LEVEL SUPPORT IS RATHER PALTRY...BUT WITH LAX-DAG PEAKING NEAR -6MB AND A 581 DM RIDGE BUILDING IN FROM THE WEST...SOME ADVISORY LEVEL GUSTS SHOULD PUSH THROUGH THOSE PASSES AND CANYONS...AT LEAST INTO MON AFTERNOON BEFORE WEAKENING. THESE WINDS WILL PUSH INTO THE OTHER VLYS AS WELL...BUT OTHER THAN A FEW ISOLATED SPOTS...SHOULD NOT BE WINDY ENOUGH TO WARRANT INCLUSION. THIS NORTHEAST FLOW SHOULD ALSO KILL THE MARINE LAYER...SINCE THE INVERSION IS RATHER WEAK. TEMPS WILL RISE AS WELL ON MON...WITH HIGHS IN THE 70S TO NEAR 80 IN THE COASTS AND VLYS EXPECTED ONCE AGAIN...FROM LA UP TO SLO COUNTY. OFFSHORE GRADS AND THE RIDGE ALOFT WEAKEN ON TUE...BUT THE AIRMASS REMAINS DRY AND IT WILL BE WARM ONCE AGAIN. SOME BREEZY CONDITIONS ARE ALSO EXPECTED...BUT SHOULD STAY WELL BELOW ADVISORY. WED WILL FINALLY START A CHANGE FROM THE DRY OFFSHORE FLOW THAT WE WERE LOCKED IN FOR MOST OF JAN. SAT IMAGERY SHOWS A LOW SPINNING SOUTH OF THE ALEUTIAN ISLANDS...WHICH WILL CONTINUE TO MOVE SOUTHEASTWARD. MODELS ARE IN VERY GOOD AGREEMENT WITH THE TRACK OF THIS SYSTEM...CUTTING IT OFF FROM THE PREVAILING JET TUE NIGHT...THEN SPINNING IT TO JUST OFF THE CA COAST ON WED. THIS WILL BRING INCREASED CLOUDS AND COOLER TEMPS EVERYWHERE ON WED...AS WELL AS SOME BREEZY SOUTHERLY FLOW TO SLO AND NRN SBA COUNTIES. ...BU THE STORY DOES NOT END THERE... .LONG TERM (THURSDAY-SUNDAY)... THE AFOREMENTIONED SYSTEM WILL PUSH ASHORE WED NIGHT AND THU. THIS WILL BRING CLOUDY SKIES...MUCH COOLER TEMPS...AND A GOOD SHOT OF RAIN TO THE REGION. THE RAIN SHOULD START ALONG THE CENTRAL COAST EARLY ON THU...THEN PUSH DOWN THROUGH LA COUNTY BY THU EVENING. ALTHOUGH THE TIMING MAY BE MODIFIED SLIGHTLY AS WE NEAR THE EVENT...THE MODELS AND ENSEMBLES ARE SHOWING REMARKABLE AGREEMENT WITH THE PLACEMENT OF THIS SYSTEM...AND CONFIDENCE IS GROWING. THE ONE DETAIL HOWEVER THAT STILL IS A BIT UNCERTAIN IS THE AMOUNT OF RAIN. SOLUTIONS VARY AS TO HOW MUCH MOIST SOUTHERLY FLOW WILL BE OVER THE AREA...AND HOW FAR SOUTH IT GETS. SNOW LEVELS WILL BE ABOVE 6000 FEET TO START ON THU. ANOTHER LOW IS EXPECTED TO ROTATE AROUND THE PREVIOUS SYSTEM ONCE IT OPENS UP THU NIGHT. THIS NEW SYSTEM LOOKS TO PUSH DOWN THE CA COAST FRI AND FRI NIGHT...KEEPING THE END OF THE WEEK WET. THIS LOW SHOULD THEN DIP FURTHER SOUTH...WHICH WOULD LOWER SNOW LEVELS TO BETWEEN 4500 AND 5500 FEET ON FRI AND SAT. THIS TRACK WOULD ALSO BRING A THREAT OF THUNDERSTORMS...BUT HOLDING OFF ADDING TO FORECAST FOR NOW...AND WILL WAIT TILL WE GET A LITTLE CLOSER TO THE EVENT BEFORE THROWING INTO THE MIX. AS FAR AS AMOUNTS GO...THERE IS STILL SOME UNCERTAINTY WITH THE SOUTHERLY FLOW AND EXACT TRACK OF THE SYSTEMS IN QUESTION...BUT SOMEWHERE BETWEEN 1.00-2.50 INCHES TOTAL RAINFALL FOR THE TWO SYSTEMS SEEMS LIKE A GOOD STARTING POINT. THE LAST SYSTEM SHOULD GIVE WAY TO DRYING AND WARMING NORTHERLY FLOW BY THE BEGINNING OF NEXT WEEK. && .AVIATION...01/1730Z. STRATUS/FOG BURNED OFF THE COAST AT THIS TIME...WITH ONLY SOME MVFR VSBY RESTRICTIONS AT COASTAL TAF SITES. EXPECT THESE MVFR VSBYS TO DISSIPATE BY 20Z. WITH EXPECTED OFFSHORE FLOW TONIGHT... DO NOT ANTICIPATE MARINE LAYER TO RETURN TO ANY COASTAL SITES. HOWEVER...SOME MVFR VSBYS ARE EXPECTED AT KPRB LATE TONIGHT AS NORTHEASTERLY FLOW BRINGS IN SOME MOISTURE FROM THE SAN JOAQUIN VALLEY. NO SIGNIFICANT WIND ISSUES ARE EXPECTED...ALTHOUGH SOME WIND SHEAR AND TURBULENCE IS POSSIBLE LATE TONIGHT AT KBUR AND KVNY. KLAX...HIGH CONFIDENCE IN 18Z TAF. MVFR VSBYS SHOULD DISSIPATE BY 20Z...WITH VFR CONDS EXPECTED FOR THE REST OF THE TAF PERIOD. SOME LIGHT EASTERLY WINDS MAY SURFACE TOWARDS MONDAY MORNING... BUT SHOULD REMAIN AT 4-6 KNOTS. KBUR...HIGH CONFIDENCE IN 18Z TAF. THERE IS A CHANCE THAT SOME LLWS AND TURBULENCE COULD AFFECT THE AIRFIELD AFTER 12Z. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). && PUBLIC...KITTELL AVIATION...THOMPSON WWW.WEATHER.GOV/LOSANGELES
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.